Increase In Psa Levels

Updated
Bill Says:

I have used Axiron for 2 years now. T levels are in the 500-600 level on each test. My concern is around my PSA level increasing. In two years it has gone from 1.4 to 2.3....slowly increasing on each test. I am a 63 yr old male. I am concerned about the potential of the T to ignite prostate cancer if there is any in the prostate. Any feedback on this that might be helpful?

3 Replies

Earliest Newest Votes
1
Verwon Says:

Hello, Bill! How are you?

Using Axiron does increase the risk of prostate cancer, which is why your levels are checked regularly, while you're on it. However, your numbers aren't high and some fluctuations can be normal, sometimes it will even vary if your doctor used a different lab from one test to the other. This medication is also reported as being known to cause slight elevations, while a man is under treatment with it.

The FDA lists its other typical side effects as possibly including dizziness, headache, skin irritation and irritability.

What has your doctor said about it? Did they feel there was reason to be concerned?

Was this helpful? 0
2
UroNurse Says:

Testosterone replacement therapy dose not increase risk of prostate cancer as people commonly believe. It can feed the cancer but only if it is there to begin with. As to the PSA your levels are normal for a man your age a slow increase is normal and probably just means your prostate is growing.

Was this helpful? 0
3
Bill Says:

Thank you for the update on the impact of T on PSA and the likely hood that my PSA is increasing due to my age. My Dr is not concerned with my PSA level but I have read many articles indicating that TRT therapy should be watched closely.

Is there any research on how long a man can safely use TRT?

Was this helpful? 0

More Discussions:

anyone have increased liver levels after first ipi treatment

Im looking for as much information as possible to anyone that has or is currently having the ipilimumab treatments. I ha...

1 REPLY
How long for Span K to increase potassium levels ?

Hi, I've been diagnosed with low potaasium levels and have some of the not so nice side effects as in heart palpitat...

does there is transient increase in creatinine levels due to clopitab

I am diabetic patioent and doctor kept me on clopitab ,my creatinine levels is increased and suddenly after discontinuat...

1 REPLY
Will lercanidipine 20mg and spiranolactone 25mg increase potassium levels in a CKD patient when used together

If I take lercanidipine 20mg and spiranolactone 25mg together will that increase the potassium levels in a CKD patient #...

1 REPLY
Will 1.0mg or 1.5mg of clonazepam cause INR levels to decrease or increase?

I'm taking Warfarin to treat lung blood clots and address my antiphospholipid syndrome. I also get occasional panic ...

2 REPLIES
Increased cost of Fioricet?

Has anyone else noticed a drastically increased cost of generic Fioricet in the last month or so? My last rx on 4/1 was ...

26 REPLIES
increase sperm count and motility

Hi. I am Roy. I have a sperm count of 6 million. Motility... Abnormal (60 to 65%). I am 45 years of age & I am a dia...

17 REPLIES
Increase height Tablet Name

Hi. l am 160cm. l want make my height 170 or 165cm. Is it possible? I am 24 years old and l am from iran. ## Hi Nahal! T...

8 REPLIES
Increase my height

Hi I am 27 years old.My height is 165cm.I wanna increase my height more than 170cm.Is this possible for make more height...

4 REPLIES
Increased Sedation with Lorazepam? :/

So I was recently prescribed lorazepam (Ativan) (1mg), and took it this morning. This was the third day I had taken it. ...

4 REPLIES